MathSciNet Relay Station
MathSciNet bibliographic data
MR1670387 (2001b:28015) 28B05 (46G10)
Kawabe, Jun A type of Strassen's theorem for positive vector measures with values in dual spaces. Proc. Amer. Math. Soc. 128 (2000), no. 11, 3291–3300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement